GENERAL EXISTENCE FOR MINIMUM PROBLEMS IN BANACH SPACES
Journal Title: Journal of Science And Arts - Year 2012, Vol 21, Issue 4
Abstract
In this note we give some extensions of a recent result concerning the minimum problems in Banach spaces. These extensions are based on the fact that the topological degree of a coercive map is one and this still remains true for a pseudomonotone potential map between a reflexive Banach space and its dual space. Some considerations concerning the minimum problem and the solution property of degree required in applications are also appended.
Authors and Affiliations
SILVIU SBURLAN
SOME INEQUALITIES IN THE CONVEX QUADRILATERAL
In this paper we present some inequalities about the convex quadrilateral using the Jensen Inequality, the Tóth-Lenhard Inequality.
A TRIGONOMETRIC METHOD OF SOLVING THE HADWIGER- FINSLER INEQUALITY IN ACUTE TRIANGLE
In the paper [1] the authors proposed the following inequality: In any acute triangle are true the following inequality: ....The aim of this paper is to give a trigonometric proof of the inequality (1)
VIZIBLE SPECTRUM SINGLE PHOTON DETECTION MODULE
[b]Experiments using entangled photons and their applications require the detection of extremely weak light beams: the incoming photons arrive to the detector one at a time. Visible spectrum single photon detection is a...
SELF-PROPULSION OF THIN PROFILES. AN ANALYTIC APPROACH
The paper deals with the incompressible flow past oscillating thin profiles.
FUZZY LOGIC MODELING OF SOLAR RADIATION USED IN PHOTOVOLTAICS
Knowing the amount of solar radiation on a surface is of key importance to engineers and scientists involved in the design of solar powered systems. Numerous design methods for thermal and photovoltaic systems require as...